MathSciNet Relay Station
MathSciNet bibliographic data
MR564667 14J10 (14M20)
Miyanishi, Masayoshi; Sugie, Tohru Affine surfaces containing cylinderlike open sets. J. Math. Kyoto Univ. 20 (1980), no. 1, 11–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement